# SDR DXTA2012041604948

- Difficulty date: April 12, 2012
- Submitted: April 20, 2012
- Operation: Air carrier
- Aircraft: N615QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605360
- Aircraft time: 7,218 hours, 5,720 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Indication Sys
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AFTER GEAR SELECTED UP,  GEAR UNSAFE LIGHT AND GREEN NOSE GEAR DOWN LIGHT STAYED ON AN EXTRA 3 TO 5 SECONDS BEFORE EVENTUALLY EXTINGUISHING.  PRIOR TO THE LIGHTS GOING OUT, AN UNUSUAL NOISE WAS HEARD FROM NOSE GEAR.  GEAR SELECTED DOWN FOR LANDING NO ABNORMALITIES OCCURED.  PERFORMED MLG EXTENSION AND RETRACTION OPS CHECK.  NO DEFECTS NOTED.  OPS CHECKED GOOD IAW MM 32-01-00.
